MAUDE Adverse Event Report: Abbott Medical Amplatzer Amulet; Cardiac Plug

Abbott Medical Amplatzer Amulet; Cardiac Plug
Model Number 9-ACP2-007-018
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 08 july 2026 a 18 mm amplatzer amulet left atrial appendage occluder was selected for implant using a 14f amulet delivery sheath for a left atrial appendage (laa) closure.The imaging modality used was transesophageal echocardiogram (tee).The landing zone measurements were 14 mm at 0 degrees, 13 mm at 45 degrees, 13 mm at 90 degrees, and 16 mm at 135 degrees.The laa was oval-shaped.The left atrial pressure was 12 mmhg and fluid was given.The device was repositioned once.No leak was detected.Slight compression was noted however, deemed acceptable by the physician.Close criteria were satisfied.A tension test was performed.The device was implanted.After the device was released, tee and x-ray confirmed the device embolized.Snaring of the device was attempted however, the device slipped and traveled to the chordae tendineae of the mitral valve.The patient status was stable and transferred to another facility for heart surgery to remove the device.The device was explanted.The physician believes the embolization was caused by the laa anatomy.The laa was observed to be more elastic preventing the occluder from gaining a firm hold.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Amulet
Common Device Name
Cardiac Plug
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50087432
Report Number2135147-2026-05194
Device Sequence Number13329959
Product Code NGV
UDI-Device Identifier00811806013466
UDI-Public(01)00811806013466(17)271031(10)8777116
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-007-018
Device Catalogue Number9-ACP2-007-018
Device Lot Number8777116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown